# SDR TWAA0014501

- Difficulty date: September 14, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 12,456 hours, 4,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS AND EMERGENCY LIGHTS WERE INOPERATIVE.  DRIED OUT THE EGRESS LIGHTS, AND REPLACED THE EMERGENCY LIGHT BATTERY PACK.  CHECK-C 5-23-00 LAX.
